MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK 2 REVERSE; REVERSE SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK 2 REVERSE; REVERSE SHOULDER PROSTHESIS
Model Number Size 12 Cementless
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the usa (in (b)(6)) and was associated with a product that is also cleared for the market within the usa.
 
Event or Problem Description
Revision for a fracture following an accident.Surgeon explanted the stem 12 and the cup 135/145 and replace by stem 10 and same cup.

Brand Name
HUMELOCK 2 REVERSE
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key11515348
Report Number3009532798-2021-00038
Device Sequence Number3829381
Product Code PHX
UDI-Device Identifier03701037301067
UDI-Public03701037301067
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130759
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberSize 12 Cementless
Device Catalogue Number311-0212
Device Lot NumberJ507
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;